# SDR REXA2025021000154

- Difficulty date: November 24, 2024
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 43,276 hours, 33,585 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180811S
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD4 IS CORRODED     REMOVED DAMAGED INTERCOSTAL. LOCATED, DRILLED AND INSTALLED NEW DD4 INTERCOSTAL PN 601R318081-1S IAW CRJ700 51-40-11-001-001-A01, 51-42-21-001-001-A01 AND 51-42-06-001-001-A01
